# SDR NOCA23506

- Difficulty date: December 26, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Part serial: B1088
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT TO JFK DEPLOYED SPOILERS AND GOT SPOILER EICAS MESSAGE.  PERFORMED FIM TASK 27-09-00 FIG 105A, FOUND SCM1-L AND SL WITH AIR-GROUND SYSTEM 1&2 EXISTING FAULTS.  REMOVED AND REPLACED PSEU PER MM 32-09-04.  PERFORMED SPOILER OPS CHECK AND CHECKS OKAY RE-ACCOMPLISHED FIM 27-09-00 FIG 105A NO FAULTS NOTED, OPS CHECKS GOOD.
